X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (25) 25
modular curve (14) 14
mathematics - number theory (13) 13
수학 (8) 8
elliptic curve (7) 7
torsion (7) 7
points (6) 6
coefficients (5) 5
curves (5) 5
modular curves (5) 5
weierstrass points (5) 5
교육학 (5) 5
algebra and number theory (4) 4
bounds (4) 4
harmonic weak maass forms (4) 4
mathematics, applied (4) 4
11g18 (3) 3
cusps (3) 3
hyperelliptic (3) 3
modular-curves (3) 3
number theory (3) 3
traces (3) 3
values (3) 3
algebraic geometry (2) 2
algebraic-curves (2) 2
bielliptic (2) 2
borcherds-zagier bases (2) 2
cubic number field (2) 2
cycle integrals (2) 2
dihedral quartic number field (2) 2
elliptic-curves (2) 2
genus (2) 2
group structure (2) 2
half-integral weight (2) 2
hyperelliptic curve (2) 2
mathematics education (2) 2
mathematics, general (2) 2
mock modular forms (2) 2
normalizer (2) 2
numbers (2) 2
polynomials (2) 2
primary (2) 2
secondary (2) 2
series (2) 2
singular moduli (2) 2
singular-values (2) 2
tetragonal (2) 2
traces of singular moduli (2) 2
trigonal (2) 2
weak maass-poincaré series (2) 2
11f30 (1) 1
11f37 (1) 1
11g15 (1) 1
11g30 (1) 1
11r27 (1) 1
11r37 (1) 1
14h37 (1) 1
14h55, 11f06 and 11g18 (1) 1
19b37 (1) 1
20h05 (1) 1
abelian-varieties (1) 1
analysis (1) 1
arithmetic properties (1) 1
astrophysics (1) 1
automorphic-forms (1) 1
automorphism group (1) 1
automorphism groups (1) 1
automorphism-groups (1) 1
automorphisms (1) 1
automorphisms group (1) 1
borcherds products (1) 1
borcherds–zagier bases (1) 1
calculus of variations and optimal control (1) 1
canonical curves (1) 1
chemical physics (1) 1
commutative algebra (1) 1
compact riemann surfaces (1) 1
complex quadratic fields (1) 1
condensed matter (1) 1
coordinate systems (1) 1
cubic field (1) 1
cubic number-fields (1) 1
cubic polynomials (1) 1
cycle integral of a modular function (1) 1
cyclic cubic number field (1) 1
cyclic trigonal (1) 1
derivatives (1) 1
discriminants (1) 1
drinfeld modular curve (1) 1
equation (1) 1
families (1) 1
fields (1) 1
finiteness (1) 1
forms (1) 1
geometric topology (1) 1
geometry (1) 1
group theory (1) 1
hecke subgroups (1) 1
high energy astrophysical phenomena (1) 1
hyperelliptic involution (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


by Jeon, D
PROCEEDINGS OF THE JAPAN ACADEMY SERIES A-MATHEMATICAL SCIENCES, ISSN 0386-2194, 07/2019, Volume 95, Issue 7, pp. 65 - 69
...Weierstrass points on hyperelliptic modular curves By Daeyeol JEON Department of Mathematics Education, Kongju National University, 56 Gongjudaehak-ro, Gongju... 
MATHEMATICS | modular curve | Weierstrass points | CUSPS | hyperelliptic curve
Journal Article
Proceedings of the Japan Academy Series A: Mathematical Sciences, ISSN 0386-2194, 2015, Volume 91, Issue 7, pp. 95 - 100
...  No. 7] Proc. Japan Acad., 91, Ser. A (2015) 95 Automorphism groups of hyperelliptic modular curves By Daeyeol JEON Department of Mathematics Education... 
Hyperelliptic curve | Automorphism group | Modular curve | Hyperelliptic involution | hyperelliptic involution | MATHEMATICS | ELLIPTIC-CURVES | FIELDS | automorphism group | TORSION | NORMALIZER | hyperelliptic curve | Analysis | Group theory | Curves | Mathematics | Series (mathematics) | Modular | Mathematical analysis | Automorphisms | 14H37 | 11G18
Journal Article
Journal of Pure and Applied Algebra, ISSN 0022-4049, 01/2020, Volume 224, Issue 1, pp. 272 - 299
We determine which of the modular curves XΔ(N), that is, curves lying between X0(N) and X1(N), are bielliptic. Somewhat surprisingly, we find that one of these... 
Bielliptic | Modular curve | Hyperelliptic | Infinitely many quadratic points | COMPACT RIEMANN SURFACES | MATHEMATICS | AUTOMORPHISM-GROUPS | ELLIPTIC-CURVES | MATHEMATICS, APPLIED | TORSION POINTS | GENUS
Journal Article
Journal of number theory, ISSN 0022-314X, 04/2018, Volume 185, pp. 319 - 338
Journal Article
Journal of Number Theory, ISSN 0022-314X, 04/2018, Volume 185, pp. 319 - 338
In this work, we determine all modular curves X0+(N) that are bielliptic, and then find all numbers N for which the curves X0+(N) admit infinitely many... 
Quadratic points | Bielliptic | Modular curve
Journal Article
02/2020
In this paper, we prove that all irregular cusps on $X_1(N)$ of genus $\geq2$ are Weierstrass points except for $X_1(18)$. Also, for any positive integer $N$... 
Mathematics - Number Theory
Journal Article
Mathematics of Computation of the American Mathematical Society, ISSN 0025-5718, 05/2016, Volume 85, Issue 299, pp. 1485 - 1502
In this paper we construct infinite families of elliptic curves with given torsion group structures over cyclic cubic number fields. 
Cyclic cubic number field | Elliptic curve | Modular curve | Torsion | Cyclic trigonal | MATHEMATICS, APPLIED | cyclic cubic number field | torsion | cyclic trigonal | modular curve | NORMALIZER
Journal Article
08/2017
In this study, we determine all modular curves $X_0(N)$ that admit infinitely many cubic points. 
Mathematics - Number Theory
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 08/2015, Volume 28, Issue 3, pp. 443 - 449
In this paper we propose a method of computing the number of points on the reduction of non-hyperelliptic modular curves of genus greater than or equal to 3... 
수학
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 02/2015, Volume 28, Issue 1, pp. 97 - 102
In this work, we study some arithmetic properties ofan intermediate modular curve X¢(21). KCI Citation Count: 0 
수학
Journal Article
International journal of number theory, ISSN 1793-0421, 07/2020, Volume 16, Issue 6, pp. 1307 - 1323
Let E be an elliptic curve defined over ℚ , and let G be the torsion group E ( K ) tors for some cubic field K which does not occur over ℚ . In this paper, we... 
MATHEMATICS | torsion subgroup | modular curve | Elliptic curve | cubic field | FAMILIES | Mathematics - Number Theory
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 08/2015, Volume 28, Issue 3, pp. 443 - 449
In this paper we propose a method of computing the number of points on the reduction of non-hyperelliptic modular curves of genus greater than or equal to 3... 
Journal Article
Mathematische annalen, ISSN 1432-1807, 2011, Volume 353, Issue 1, pp. 37 - 63
...Math. Ann. (2012) 353:37–63 DOI 10.1007/s00208-011-0671-2 Mathematische Annalen Modularity of Galois traces of class invariants Daeyeol Jeon · Soon-Yi Kang... 
11G15 | 11F37 | Mathematics, general | Mathematics | 11F30 | 11R37 | 11R27 | MATHEMATICS | SINGULAR-VALUES | POINTS | MODULI
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 02/2015, Volume 28, Issue 1, pp. 97 - 102
In this work, we study some arithmetic properties of an intermediate modular curve $X_{\Delta}(21)$. 
Journal Article
Journal fur die Reine und Angewandte Mathematik, ISSN 0075-4102, 08/2009, Volume 633, Issue 633, pp. 67 - 76
A conjecture of Goldfeld implies that a positive proportion of quadratic twists of an elliptic curve E/Q has (analytic) rank 1. This assertion has been... 
MATHEMATICS | MODULAR L-FUNCTIONS | POINTS | L-SERIES
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 05/2014, Volume 27, Issue 2, pp. 205 - 210
The author with C. H. Kim and Y. Lee constructed infinite families of elliptic curves over cubic number fields K with prescribed torsion groups which occur... 
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 02/2013, Volume 26, Issue 1, pp. 213 - 219
A class invariant is the value of a modular function that generates a ring class field of an imaginary quadratic number field such as the singular moduli of... 
Journal Article
Communications of the Korean Mathematical Society, ISSN 1225-1763, 2015, Volume 30, Issue 4, pp. 379 - 384
Journal Article
Journal of the Chungcheong Mathematical Society, ISSN 1226-3524, 08/2013, Volume 26, Issue 3, pp. 541 - 545
In this paper, we explain how to get defining equations of the modular curves $X_1(2,2N)$ which show the moduli problems and present defining equations of... 
Journal Article
Communications of the Korean Mathematical Society, ISSN 1225-1763, 2008, Volume 23, Issue 3, pp. 343 - 348
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.